# SDR USAA2013022500022

- Difficulty date: January 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - EXCESSIVE PLAY ON RUDDER NR 3 HINGE ARM FITTING AT VERTICAL STABILIZER STA 228, RIB 5.  REPLACED RUDDER NR 3 HINGE ARM FITTING AT VERTICAL STABILIZER STA 228, RIB 5 IAW A320 SRM 51-72-11 & AMM 55-36-41.
